# SDR HEEA955094

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate
- Part number: 222010400127
- Condition: Bearing Rough
- Location: M/R
- Part time: 3,312 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON BI-ANNUAL INSPECTION FOUND ROUGHNESS IN THE SWASHPLATE DUPLEX BEARING.
